# SDR IPXA13578126

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114N300263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT T/E WEDGE 1"X.035 DEEP DENT WITH DISBONDED.  REPAIR IAW SRM 57-43-02-2R.
